EconPapers    
Economics at your fingertips  
 

Product Formulae for Non-Autonomous Gibbs Semigroups

Valentin A. Zagrebnov ()
Additional contact information
Valentin A. Zagrebnov: Centre de Mathématiques et Informatique—Technopôle Château-Gombert

A chapter in Mathematical Analysis in Interdisciplinary Research, 2021, pp 1049-1060 from Springer

Abstract: Abstract We consider linear evolution corresponding to non-autonomous Gibbs semigroup on a separable Hilbert space ℌ $$\mathfrak {H}$$ . It is shown that evolution family {U(t, s)}0≤s≤t≤T solving the non-autonomous Cauchy problem can be approximated in the trace-norm topology by product formulae. The rate of convergence of product formulae approximants {U n(t, s)}{0≤s

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84721-0_40

Ordering information: This item can be ordered from
http://www.springer.com/9783030847210

DOI: 10.1007/978-3-030-84721-0_40

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84721-0_40